# SDR ABXA20140915293

- Difficulty date: September 15, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 76,211 hours, 18,054 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Inverter
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS MESSAGE STBY INVERTER DISPLAYED, SMOKE IN THE CABIN & A STRONG ELEC BURNING ODOR.  THE FLIGHT WAS DIVERTED TO NEAREST SUITABLE AIRPORT.  THE STATIC INVERTER WAS REPLACED IAW AMM.  767 FAULT ISOLATION MANUAL PROCEDURES 24-33-807 808 WERE ACCOMPLISHED.  RELAYS K104 & K106 WERE INSPECTED WITH NO DISCREPANCIES FOUND.  CAUSE PENDING SHOP FINDINGS OF REMOVED COMPONENT.
